# SDR CALA2017020600288

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 55,689 hours, 19,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2SVC FOUND RT INTERIOR OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHT POWER PACK M1695, OPS CK NORMAL ACP'D NON-RII INSP OF EMERGENCY LIGHTS REF GMM 9-10-05
